I have been on both gilenya and savella for little over 3 months and my blood sugars have shot through the roof. Wondering which med might be the cause?
17 May 2011
Neither medications have had any reports involving effects on blood sugar levels.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 11 Oct 2010
... afterwards. I felt fine but am wondering if my size had anything to do with Gilenya being too strong. I only weight 85 pounds... $;-/
1 answer • 8 Jan 2012
This is my 5 month on Gilenya, am starting to have night sweats, chronic cough & nausea, anyone else
Anyone had these?
5 answers • 21 May 2012
I'm scared about taking any kind of meds. Can someone help me to feel safe about taking Gilenya?
0 answers • 6 Jul 2013
My first dose is on Monday and I would really like to talk to someone about this!
0 answers • 24 Apr 2015